# SDR FDEA201708152210

- Difficulty date: August 15, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, RT FWD UPPER BRACE ATTACH FITTING SPLICE FOUND CORRODED BS 1461.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-00-2R, FIGURE 202.   REMOVED IAW SRM 51-33-01-0G, FABRICATED A NEW SPLICE IAW DRAWING AEA 7130, REVISION C, AND INSTALLED IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
